UPDATE....It was the Gabapentin. I was also taking Gabapentin but I stopped taking them when I read an article linking them to tooth decay and other problems. My body went through very painful muscle spasms (withdrawal symptom) for a few days after I stopped taking them. I will soon be getting dental implants to replace the teeth I lost
I brush my teeth at least 3X a day. 2 years ago I started taking Intelence. I've noticed that my teeth have gotten considerably weak and some teeth have… read more
There are offices that do take Medicaid & Medicare. I'm on that insurance and get regular checkups for my teeth. I had to research and look a for along time.
So my viral load has been the same since July when I first found out I was positive it went from 3000 copies down to 50 copies taking biktarvy I went for my labs September my next appointment is November 1st does it normally stay the same or does it take a while
These are the 2meds I'm on I take them once a day and have been undetectable for years... Any complications or side effects?
Am new here..I take it 3tablets morning 3evening..its kind of too much.I hate it. Every time I visit the clinic I hope they combined it to one tablet..its not easy to move around with it when out of home or while visiting.. Its been 9 years with undetectable viral load of over 6years,its my second line
What's your experience and do you take this much
I experience migraines not everyday but in a month continuously like for a week I think its the side effects. If I miss my meds for a day ,I get… read more
Ask them about Genvoa, it's one pill once a day.
Many feel the major culprits for Lipoatrophy, or loss of fullness in face. limbs, and rear, were the drugs AZT and Zerit. More are prone to Lipodystrophy, or visceral fat accumulation in your belly making it look bigger or fat accumulation in fat in upper back, who took Crixivan early on. As a long termer having had HIV 32 years I was on all three for quite a long time back in the 90's when med choices were few. And have both Lipoatrophy and Lipodystrophy in some shape or form. Wonder if… read more
Can you explain what both things are you're talking about?? I'm sorry for being ignorant, but i haven't heard those terms
Well unfortunately @@Genvoya is not what I expected. I have every side effect listed plus a few more. Here we go...insomnia, lack of appetite, nausea, headache, diarrhea, rash, worsening neuropathy, nightmares nightmares nightmares and this strange thing which makes my eyebrows tingle after I take the dang stuff. My ID Doc wants to switch me and of course she says she has never seen this with one of her patients...lucky me. My question is this: Anyone else have issues with @@Genvoya and have… read more